# SDR SWAA2025060977844

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 62,284 hours, 34,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT R/H EMERGENCY LIGHTING BATTERY PACK FAILED THE CAPACITY CHECK.   REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
